# SDR ERAA059971

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290EH
- Make and model: Bolkms BO105S
- Aircraft serial: S850
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid
- Part number: 10550103
- Condition: Mismanufactured
- Location: Skid Tube
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW SKID TUBE COULD NOT BE INSTALLED ON AIRCRAFT.  NUTPLATES INSTALLED INCORRECTLY (.1250 INCH TOO SHORT).
